Weak compatible mappings of type (A) in metric spaces

Vinod Kumar, Indu Bala

Abstract


We prove a common fixed point theorem for two pair of weak compatible mappings of type (A) in a metric space. Presented work generalizes the results due to Fisher [1], Jungck [3] and Lohani and Badshah [8].

Full Text: PDF

How to Cite this Article:

Vinod Kumar, Indu Bala, Weak compatible mappings of type (A) in metric spaces, Journal of Mathematical and Computational Science, Vol 5, No 2 (2015), 188-194

Copyright © 2015 Vinod Kumar, Indu Bala. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

J. Math. Comput. Sci.

ISSN: 1927-5307

Editorial Office: jmcs@scik.org

 

Copyright ©2019 JMCS